Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 956291, 16 pages
http://dx.doi.org/10.5402/2012/956291
Research Article

Global Attractor for Doubly Nonlinear Parabolic Equation

School of Mathematics, Lanzhou City University, Lanzhou 730070, China

Received 26 March 2012; Accepted 10 May 2012

Academic Editors: M. Hermann, G. Kyriacou, and S. Utyuzhnikov

Copyright © 2012 Yongjun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Our aim in this paper is to study the long-time behavior for a class of doubly nonlinear parabolic equations. First we show that the problem has a unique solution. Then we prove that the semigroup corresponding to the problem is norm-to-weak continuous in Lq and H01. Finally we establish the existence of global attractor of the problem in Lq and H01.